# SDR TRAX200800272

- Difficulty date: February 14, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 15,874 hours, 12,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRAME 384 LBL 27 INBOARD CLIP CRACKED.
